Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Large deflections of a cantilever beam with uniformly distributed load

Author: F. Virginia Rohde
Journal: Quart. Appl. Math. 11 (1953), 337-338
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/56438
MathSciNet review: 56438
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. J. Barten, On the definition of a cantilever beam, Q. Appl. Math. 2 168-171 (1944). MR 0010879
  • [2] H. J. Barten, On the deflection of a cantilever beam, Q. Appl. Math. 3 275-276 (1945). MR 0013361
  • [3] K. E. Bisshopp and D. C. Drucker, Large deflections of cantilever beams, Q. Appl. Math. 3 272-275 (1945). MR 0013360

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/56438
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society